# SDR SIMA20220920001

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000810
- Aircraft time: 7,864 hours, 5,021 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH/RH BRAKE FAULT EICAS MSG ON APPROACH DECARED EMERGENCY NOTE: REPEAT ISSUE SDR(SIMA20220918001) SUBMITTED ON 9/18. -C/A-PERFORMED E175 FIM 32-41-00. NO BRAKE FAULT MESSAGE DISPLAYED. TRANSITORY CONDITION OF BCM2. CMC FAULT 32412005BCM NOT DISPLAYED
